# SDR ASOA2014052210568

- Difficulty date: May 14, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 30,399 hours, 22,206 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Broken
- Location: Arm Rest
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 8CD AISLE ARM REST BROKEN.  REMOVED & INSTALLED NEW ARM REST AT SEAT 16CD IAW SEATS 25-22-07.
